# SDR USAA2013060700005

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 47,847 hours, 19,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT LIGHT COVER MISSING AT AIRCRAFT DOOR 2R.  MX REPLACED MISSING EXIT LIGHT LENS COVER AT DOOR 2R.
